# SDR YENA201804140962

- Difficulty date: April 14, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 46,000 hours, 16,088 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK (LCQ), A GOUGE WAS FOUND ON THE LOWER SPAR WEB (PN: D54610003206) AT RIB 5 ON THE RT PYLON. SEE REF /1/ REO FOR MORE DETAILS. THE GOUGE DAMAGE WAS BLENDED PER SRM AND THE REMAINING THICKNESSES WERE MAPPED. LCQ CONCLUDED THAT THE REMAINING THICKNESS EXCEEDED THE SRM LIMIT. LCQ CONTACTED AND PROVIDED REF /2/ RDAS WITH REPAIR INSTRUCTION WHICH CONSISTS OF LPI INSPECTION & ACCOMPLISH REF /3/ SRM REPAIR WITH A THICKER CHAFE PLATE (1.6MM INSTEAD OF 1 MM PER SRM). THIS EC A18-277-01 ACCOMPLISHES PERMANENT REPAIR PER REF /1/ REO & REF /2/ RDAS WITHOUT DEVIATIONS. EC A18-277-02 IS ISSUED TO TRACK PERMANENT REPAIR FROM OEM PENDING DTA DUE WITHIN 6 MONTHS; THIS TEMPORARY REPAIR IS APPROVED PER REF /2/ RDAS AS CATEGORY C AND CLASSIFIED AS “MAJOR”.
